Abstract and Applied Analysis
Volume 4 (1999), Issue 1, Pages 61-69

Existence and regularity of weak solutions to the prescribed mean curvature equation for a nonparametric surface

P. Amster, M. Cassinelli, M. C. Mariani, and D. F. Rial

Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, UBA. PAB I, Ciudad Universitaria, Buenos Aires 1428, Argentina

Received 15 August 1998

Copyright © 1999 P. Amster et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.